Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimmy999

Duac...Help left white marks while i applied all over face

Hey everyone...i applied duac on my face last summer..and while my skin had a few spots..i thought of putting it all over my face..as i didnt know it was only for the spot area..but since then i still have these annoying white bumps on my face..which is killing me...i dont know what to do..and dont know whether it will ever go...i saw the dermatologist and he said its not permanent..but right now im thinking it is..i need your help..if u have any solutions i would be greatful..and would appreciate ur help..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×